# SDR DALA2025050503451

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 L2 DOOR WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: INSPECTED AND FOUND FORWARD SPRING BOX JAMMED IN THE "UP" POSITION. REMOVED SPRING BOX FROM DOOR ASSEMBLY. NOTED A LARGE AMOUNT OF DIRT ON GUIDE ARM, DISASSEMBLED AND CLEANED. RE-ASSEMBLED PER AIRBUS CMM 52-12-16. SPRING ROD AT DOOR DAMPER ACT END DAMAGED. SEE AMM 52-12-14-400-801-A. REPLACED SPRING ROD ASSY IAW A330 AMM 52-12. THIS IS RELATED TO SDR DALA2025042203114. (0946698)
